# SDR 05FDEA02788

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 62,707 hours, 25,465 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Insulation
- Part number: S392945221
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC, FUSELAGE INSULATION BLANKETS SEVERLY BURNED AROUND SYS 1-2 AND SYS 1-3, PNEUMATIC AIR DUCT.  CHECKED PNEUMATIC SYSTEMS PER JRH AND LEAK CHECKED,OP'S AND LEAK CHECHED OK.FOUND INSULTION BLANKETS SECURED & TOUCHING DUCT. NEW INSULTATION BLANKETS INSTALLED IAW MM 25-28-00.
